# SDR USAA200705U13

- Difficulty date: May 28, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 56,951 hours, 39,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Part time: 56,951 hours, 39,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK APPROX 16 INCHES LONG AT STA 500 BL 0 AT LOWER FWD VHF ANTENNA.  [SUP 06-07-07]   INSTALLED EXTERNAL DOUBLER 11" X 31" PER EA 84619.
